# SDR YENA2023020200124

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 7,657 hours, 2,288 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1825, FLL-LIM. ' INFLIGHT CREW REPORTED ODOR THROUGHOUT CABIN DURING FINAL DESCENT; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION B1 DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED PER TSM 05-50-00. THE AIRCRAFT IS OK FOR SERVICE. MCC LEO WAS NOTIFIED.'
